# SDR 2006UALA01976

- Difficulty date: October 12, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 54,979 hours, 30,012 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOORWAY AFT SIDE FRAME IS CRACKED AT INBD SIDE OF LOWER DOOR STOP FITTING.   MAJOR REPAIR: REMOVED DAMAGE. INSTALLED A DOUBLER, TRIPLER AND FILLER PER AAR EAI060521 REV IR.
